Algebras and connected sets of Vitali

Swingle, Paul M.

Portugaliae mathematica (1959)

  • Volume: 18, Issue: 2, page 69-85
  • ISSN: 0032-5155

How to cite


Swingle, Paul M.. "Algebras and connected sets of Vitali." Portugaliae mathematica 18.2 (1959): 69-85. <>.

author = {Swingle, Paul M.},
journal = {Portugaliae mathematica},
keywords = {differentiation and integration of real functions, measure theory},
language = {eng},
number = {2},
pages = {69-85},
publisher = {Sociedade Portuguesa de Matemática},
title = {Algebras and connected sets of Vitali},
url = {},
volume = {18},
year = {1959},

AU - Swingle, Paul M.
TI - Algebras and connected sets of Vitali
JO - Portugaliae mathematica
PY - 1959
PB - Sociedade Portuguesa de Matemática
VL - 18
IS - 2
SP - 69
EP - 85
LA - eng
KW - differentiation and integration of real functions, measure theory
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.